# SDR HEEA968458

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 150SG122Q
- Condition: Failed
- Location: Start/Gen
- Part time: 433 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

START/GENERATOR NO STARTS AND NO GEN.
